# SDR SWAA2020022094568

- Difficulty date: February 16, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 49,742 hours, 26,554 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 114A278114
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING FIXED TRAILING EDGE OUTBOARD OF #6 FLAP TRACK HAD CRACKED WAFFLE PLATE.  / R&R WAFFLE PLATE IAW SRM AND DWG.
